Connect with others who understand.

sign up log in
Resources
About myRAteam

Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Experienced Weight Gain? I Have Difficulty Exercising Due To Achy Joints Afterwards. Suggestions?

Has Anyone Experienced Weight Gain? I Have Difficulty Exercising Due To Achy Joints Afterwards. Suggestions?

A myRAteam Member said:

I have lost weight due to loss of appetite. Do you have access to a pool or treadmill, maybe at a recreation center? Both are good and recommended by my PT. The pool is great! Start out slow on the treadmill, maybe 15-20 minutes and work up slowly. My joints actually feel better if I keep moving. Good luck!

posted almost 3 years ago
A myRAteam Member said:

I have gained weight too! So frustrating. Used to run a lot but now running seems to trigger flares. Plus I’ve had to take high dose prednisone several times, which made me gain weight that I haven’t been able to lose all of. I agree with the swimming suggestion, that can feel really nice. I try to walk as much as I can. I really like Zumba too and it doesn’t seem to cause flares for me. Also, I’m trying to shift my exercise schedule from morning (when my RA is the worst) to the evening after work (which is tough because I tend to be fatigued). Anyway good luck! I hope you find something that works for you 😊

posted almost 3 years ago
A myRAteam Member said:

I too have gained weight! Due to poor mobility. We need to have some sort of exercise program! Try Physical Therapy they will teach you simple joint exercises!

posted almost 3 years ago
A myRAteam Member said:

Managed to quit gaining. Have lost five pounds. Doing water aerobics three times a week. Cannot eat any thing I like. For fear of ganing again . On the up side pain level down to can live with it.

posted about 1 month ago
A myRAteam Member said:

Yes. 12# since I got on RA meds two months ago. Just went. from 380 to 200.Sure don't want that again. Dieting water aerobics three times a week. Still gaining. So discouraged.

posted about 2 months ago
Already a Member? Log in